# SDR SWAA032651

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 50,543 hours, 39,521 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 83000
- Part serial: 1034
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW BURNED AND CRACKED.  REMOVED AND REPLACED R1 COCKPIT WINDOW ASSY AND HEAT CONTROLLER.
